# SDR 95ZZZX3726

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7155P
- Make and model: Gulstm G1159
- Aircraft serial: 169
- System (JASC): 2150 · Cabin Cooling System
- Part: Door Assy
- Part number: 1159AC20073101
- Condition: Cracked
- Location: Air Cond Ram
- Part time: 7,751 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HINGE ASSY CRACKED LONGITUDINALLY IN SEVERAL PLACES DURING PRE-FLIGHT INSPECTION.  UPON FURTHER INVESTIGATION AND DISASSEMBLY, THE DOOR WAS FOUND CRACKED, ALSO, FROM  A RIVET HOLE INWARDS TOWARD THE CENTER OF THE DOOR.  THIS PART IS CALLED OUT AS PART OF THE TAIL COMPARTMENT ABOVE FLOOR INSPECTION.  SUBMITTER SUGGESTS A MORE DETAILED INSPECTION SHOULD BE EMPHASIZED BY GAC.  ALSO, A HEAVIER DUTY HINGE ASSY MIGHT BE THE CURE FOR THIS PROBLEM.
